# SDR DALA

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 33,976 hours, 15,244 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Worn
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT WING INBD FLAP TRUNNION WEAR MAXIMUM REWORK DEPTH EXCEEDS 0.236 INCHES, DEPTH MEASUREMENT IS 0.3375 INCHES. REPLACED LT WING INBD FLAP TRUNNION SUPPORT IAW ERA 482530-14AD.
